Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

April 6, 2016Chattooga County, Floyd County, Walker County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 6, 2016, 10:07 PM EDT for Chattooga County, Floyd County, Walker County, Georgia. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2016, 10:07 PM EDT (02:07 UTC)
Expired
Apr 6, 2016, 11:00 PM EDT
In force
53 min
Issued by
NWS Atlanta, GA

Counties Chattooga County, GA, Floyd County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 90 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 266 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1454 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
266 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

209 
WWUS82 KFFC 070207
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1007 PM EDT WED APR 6 2016
 
GAZ002-004-005-011-012-019-020-030-070300-
MURRAY GA-GORDON GA-WHITFIELD GA-BARTOW GA-CHATTOOGA GA-POLK GA-
WALKER GA-FLOYD GA-
1007 PM EDT WED APR 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MURRAY...WESTERN
GORDON...SOUTHERN WHITFIELD...NORTHWESTERN BARTOW...CHATTOOGA...
NORTHWESTERN POLK...WALKER AND FLOYD COUNTIES UNTIL 1100 PM EDT...

AT 1007 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LAFAYETTE TO BALL FLAT...AND MOVING EAST AT 40
MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ROME...DALTON...CALHOUN...CEDARTOWN...LAFAYETTE...SUMMERVILLE...TRION...CAVE
SPRING...RESACA...PLAINVILLE...SHANNON...LYERLY...MENLO...EVERETT SPRINGS...
NAOMI...CLOUDLAND...NORTH GEORGIA SPEEDWAY...SUTTLES MILL...ARMUCHEE AND
HOLLAND.

LAT...LON 3479 8539 3474 8477 3400 8517 3398 8540
      3455 8552
TIME...MOT...LOC 0207Z 271DEG 37KT 3473 8534 3401 8572 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 6, 8:41 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Apr 6, 8:41 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
841 PM EDT WED APR 6 2016

.PREV DISCUSSION... /ISSUED 244 PM EDT WED APR 6 2016/

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
THE MAIN CONCERN IN THE SHORT TERM CONTINUES TO BE THE POTENTIAL FOR
ISOLATED STRONG TO POSSIBLY SEVERE STORMS PUSHING INTO PARTS OF
NORTH AND WEST CENTRAL GA THIS EVENING AND POSSIBLY INTO EARLY
THURSDAY MORNING HOURS. SPC IS SHOWING A SLIGHT RISK AREA GENERALLY
ALONG AND WEST OF A LAGRANGE TO CUMMING TO BLUE RIDGE LINE... AND
THIS SEEMS TO BE THE AREA OF GREATEST RISK THROUGH THE EVENING AS
STRONG STORMS DEVELOP AHEAD OF AN APPROACHING COLD FRONT AND PUSH
INTO THE AREA THIS EVENING. A MARGINAL RISK REMAINS FOR MUCH OF
THE REST OF THE AREA... BUT CURRENT THINKING IS INSTABILITIES AND
BEST FORCING WILL BE WEAKENING AFTER MIDNIGHT... SO THE SEVERE
STORM RISK SHOULD DIMINISH OVERNIGHT AS STORMS PUSH FURTHER EAST
AND SOUTH ACROSS THE STATE. THE MAIN STORM THREAT WILL BE STRONG
TO POSSIBLY DAMAGING DOWNBURST WINDS... AND BEST TIMING WILL BE
BETWEEN 6 PM AND MIDNIGHT THIS EVENING ACROSS MAINLY NORTH AND
WEST CENTRAL GA. WITH ALL THIS SAID... REMEMBER ISOLATED STRONG
STORMS WILL BE POSSIBLE JUST ABOUT ANYWHERE OVERNIGHT... SO ALL
INTEREST ACROSS NORTH AND CENTRAL GA SHOULD REMAIN ALERT THIS
EVENING AND OVERNIGHT FOR POTENTIAL STRONG STORMS AHEAD OF THE COLD
FRONT. MODELS AGREE THAT THE COLD FRONT WILL PUSH ACROSS THE AREA
BETWEEN MIDNIGHT AND MID THURSDAY MORNING... WITH CLEARING
CONDITIONS AND A COOL... GUSTY NORTHWEST WIND ON TAP FOR THURSDAY
IN THE WAKE OF THE COLD FRONT.

IMMEDIATELY BEHIND THIS SYSTEM... A STRONG UPPER DISTURBANCE
EMBEDDED WITHIN THE NORTHWEST FLOW ALOFT WILL TRAVERSE NORTH GA
THURSDAY NIGHT. THIS COULD SQUEEZE OUT A FEW LIGHT SHOWERS ACROSS
FAR NORTH GA. AT THIS TIME... THE WINDS SHOULD HELP HOLD THURSDAY
NIGHT TEMPERATURES IN THE UPPER 30S TO LOWER 40S ACROSS NORTH GA...
SO NO WINTRY THREAT IS EXPECTED AT THIS TIME... BUT WILL CONTINUE TO
MONITOR FOR THIS POTENTIAL CLOSELY WITH LATER FORECAST. IF ANYTHING
WINTRY WAS TO DEVELOP... IT WOULD BE IN THE FORM OF BRIEF LIGHT SNOW
SHOWERS THURSDAY NIGHT... WITH LITTLE TO NO ACCUMULATION EXPECTED...
AND IF ANY... IT WOULD BE CONFINED TO THE HIGHEST ELEVATIONS OF
NORTH GA THURSDAY NIGHT.

OTHERWISE... HAVE LEANED TOWARD THE COOLER SIDE OF GUIDANCE FOR
TEMPERATURES THROUGH THE PERIOD.

39

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HAVE MADE ONLY MINIMAL ADJUSTMENTS TO THE EXTENDED FORECAST.
TEMPERATURES REMAIN COOL OVER THE WEEKEND THEN WARM UP INTO NEXT
WEEK. HAVE INCREASED POPS SLIGHTLY TO LIKELY TUESDAY WITH THE
NEXT WEATHER SYSTEM. LOOKS TO BE AN ACTIVE WEEK WITH SEVERAL
SYSTEMS IMPACTING THE AREA /MONDAY-TUESDAY AND AGAIN THURSDAY-
FRIDAY/. PREVIOUS DISCUSSION FOLLOWS...

31

PREV DISCUSSION... /ISSUED 439 PM EDT WED APR 6 2016/ ...

FAST MOVING CLIPPER SYSTEM WILL BE TRACKING ACROSS THE SOUTHERN
APPALACHIANS AT THE START OF THE PERIOD. COLD CYCLONIC UPPER FLOW
COMBINED WITH THE SOMEWHAT LIMITED MOISTURE COULD PRODUCE SHOWERS
ACROSS FAR NORTH GA THURSDAY NIGHT INTO EARLY FRIDAY MORNING. AT
THIS TIME...LOW TEMPERATURES THURSDAY NIGHT LOOK WARM ENOUGH IN
THE NORTHEAST TO KEEP PRECIPITATION ALL LIQUID. AFTER THAT...THE
NORTHWEST FLOW ALOFT SHOULD KEEP DRY AND COOL CONDITIONS OVER THE
FORECAST AREA THROUGH SUNDAY. SURFACE HIGH PRESSURE WILL GRADUALLY
SLIDE OFF THE ATLANTIC COAST AT THE START OF THE WEEK AND MODELS
ARE TRYING TO HOLD BACK THE SIGNIFICANT MOISTURE INCREASE CLOSER
TO THE MS RIVER. THE BETTER CHANCES FOR PRECIPITATION SHOULD BE
MONDAY NIGHT INTO TUESDAY AS THE SURFACE FRONT DRIFTS INTO THE TN
VALLEY AREA. HAVE INCLUDED ISOLATED THUNDER FOR THAT TIME FRAME.

41

&&

.AVIATION...
00Z UPDATE...
INITIAL VFR CONDITIONS WITH MAINLY CIGS IN 4-6 KFT RANGE SHOULD
LOWER TO MVFR WITH AREA OF SHOWERS AND STORMS PUSHING IN FROM THE
WEST ALONG AND AHEAD OF FRONTAL SYSTEM. EXPECT THIS TO IMPINGE
UPON KATL AND NEARBY SITES AFTER ABOUT 02Z WITH VCSH AHEAD...THEN
SLIGHTLY DIFFERENT TIMING FOR OTHER SITES ACCORDING TO
PROGRESSION. POSSIBLE CIGS COULD GET BELOW MVFR LEVEL THOUGH NOT
CONFIDENT. WINDS INITIALLY SSE FOR KATL WITH EXPECTED SHIFT SSW
MAINLY AFTER 02Z WITH MAGNITUDES 12 KTS GUSTING UP TO 22 KTS AND
POSSIBLY HIGHER WITHIN TEMPO FOR -TSRA /OTHER SITES WITH SLIGHT
DIFFERENCES/. VSBYS POTENTIALLY INTO MVFR LEVELS ALSO WITH HEAVIER
PRECIP. OTHERWISE IMPROVING CIGS NEAR 12-15Z THURSDAY AND MORE
WEST TO WNW SHIFT BEHIND FRONT...STILL SIMILAR GUSTS.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON OVERNIGHT CIGS.
HIGH ON ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          50  70  46  65 /  80  20  20  10
ATLANTA         51  68  48  64 /  90  20  20   5
BLAIRSVILLE     45  62  40  57 /  90  30  30  20
CARTERSVILLE    47  68  44  63 /  90  20  20  10
COLUMBUS        54  73  51  69 /  70  10  10   5
GAINESVILLE     49  66  46  61 /  90  20  20  10
MACON           53  73  49  68 /  70  10  10   5
ROME            48  68  44  61 /  90  30  30  10
PEACHTREE CITY  50  70  46  65 /  90  10  10   5
VIDALIA         57  74  53  71 /  50  20  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....31
AVIATION...BAKER
Hazardous weather outlook, Apr 6, 11:50 AM EDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1150 AM EDT WED APR 6 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-070900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1150 AM EDT WED APR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT
MAINLY FOR PORTIONS OF NORTH AND WEST GEORGIA.

MODERATE INSTABILITY AND DEEP SHEAR SHOULD BE SUFFICIENT TO
SUPPORT ISOLATED STRONG OR SEVERE STORMS TONIGHT AS A COLD FRONT
MOVES THROUGH THE AREA. DAMAGING WIND GUSTS AND LARGE HAIL WOULD
BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

TEMPERATURES IN THE LOW TO MID 30S ARE POSSIBLE ACROSS THE
NORTHEAST MOUNTAINS ON FRIDAY NIGHT...AND ACROSS MUCH OF NORTH
AND PORTIONS OF CENTRAL GEORGIA ON SATURDAY NIGHT. AREAS OF FROST
ARE POSSIBLE.

IN ADDITION...ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT
INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

16

In the hours before

Special weather statement, Apr 6, 9:10 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
910 PM EDT WED APR 6 2016

GAZ012-019-020-070200-
GORDON GA-BARTOW GA-FLOYD GA-
910 PM EDT WED APR 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GORDON...NORTHERN
BARTOW AND FLOYD COUNTIES UNTIL 1000 PM EDT...

AT 909 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROME...MOVING
NORTHEAST AT 40 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...CARTERSVILLE...CALHOUN...ADAIRSVILLE...CAVE SPRING...WHITE...
KINGSTON...PLAINVILLE...SHANNON...CASSVILLE...COOSA...LINDALE AND PINSON.

LAT...LON 3411 8533 3427 8542 3450 8495 3426 8473
TIME...MOT...LOC 0109Z 243DEG 34KT 3423 8530
Local storm report, Apr 6, 9:24 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
924 PM EDT WED APR 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     HAIL             CEDARTOWN               34.01N  85.25W
04/06/2016  M1.00 INCH       POLK               GA   TRAINED SPOTTER

            QUARTER SIZED HAIL IN CEDARTOWN...COVERING THE GROUND.
            SPOTTER SAYS HAIL MADE DENTS IN THE CAR PARKED OUTSIDE.

&&

EVENT NUMBER FFC1600219

KMS
Local storm report, Apr 6, 9:33 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
933 PM EDT WED APR 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     HAIL             1 S CEDARTOWN           34.00N  85.25W
04/06/2016  M1.00 INCH       POLK               GA   TRAINED SPOTTER

            DIME TO QUARTER SIZED HAIL JUST SOUTH OF CEDARTOWN

&&

EVENT NUMBER FFC1600220

KMS
Local storm report, Apr 6, 9:36 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
936 PM EDT WED APR 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     HAIL             SHANNON                 34.34N  85.07W
04/06/2016  E0.88 INCH       FLOYD              GA   TRAINED SPOTTER

            NICKEL SIZED HAIL IN SHANNON

&&

EVENT NUMBER FFC1600221

KMS
Special weather statement, Apr 6, 9:51 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
951 PM EDT WED APR 6 2016

GAZ030-031-041-070230-
PAULDING GA-HARALSON GA-POLK GA-
951 PM EDT WED APR 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PAULDING...HARALSON
AND SOUTHERN POLK COUNTIES UNTIL 1030 PM EDT...

AT 951 PM EDT...A STRONG THUNDERSTORM WAS OVER MARS HILLS...OR 10
MILES WEST OF BUCHANAN...MOVING EAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUCHANAN...ROCKMART...TALLAPOOSA...YORKVILLE...FELTON...DRAKETOWN...VAN
WERT...ANTIOCH AND EUBANK LAKE.

LAT...LON 3404 8499 3380 8493 3379 8496 3381 8505
      3378 8505 3372 8535 3393 8539
TIME...MOT...LOC 0151Z 249DEG 31KT 3383 8538
Special weather statement, Apr 6, 10:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1007 PM EDT WED APR 6 2016

GAZ002-004-005-011-012-019-020-030-070300-
MURRAY GA-GORDON GA-WHITFIELD GA-BARTOW GA-CHATTOOGA GA-POLK GA-
WALKER GA-FLOYD GA-
1007 PM EDT WED APR 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MURRAY...WESTERN
GORDON...SOUTHERN WHITFIELD...NORTHWESTERN BARTOW...CHATTOOGA...
NORTHWESTERN POLK...WALKER AND FLOYD COUNTIES UNTIL 1100 PM EDT...

AT 1007 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LAFAYETTE TO BALL FLAT...AND MOVING EAST AT 40
MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ROME...DALTON...CALHOUN...CEDARTOWN...LAFAYETTE...SUMMERVILLE...TRION...CAVE
SPRING...RESACA...PLAINVILLE...SHANNON...LYERLY...MENLO...EVERETT SPRINGS...
NAOMI...CLOUDLAND...NORTH GEORGIA SPEEDWAY...SUTTLES MILL...ARMUCHEE AND
HOLLAND.

LAT...LON 3479 8539 3474 8477 3400 8517 3398 8540
      3455 8552
TIME...MOT...LOC 0207Z 271DEG 37KT 3473 8534 3401 8572

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:38 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield37 min
Apr 6, 8:50 PM EDTSpecial Weather StatementFFCPolk40 min
Apr 6, 9:10 PM EDTSpecial Weather StatementFFCBartow, Floyd50 min
Apr 6, 9:16 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Haralson, Paulding, Polk44 min
Apr 6, 9:51 PM EDTSpecial Weather StatementFFCHaralson39 min
Apr 6, 9:57 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee48 min
Apr 6, 10:01 PM EDTSevere Thunderstorm WarningFFCHaralson, Paulding, Polk44 min
Apr 6, 10:31 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton, Gwinnett44 min
Apr 6, 10:45 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding45 min
Apr 6, 10:50 PM EDTSpecial Weather StatementFFCHaralson, Paulding, Polk40 min
Apr 6, 10:57 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Fannin, Gilmer, Murray, Pickens48 min
Apr 6, 11:02 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Hall, Lumpkin, Pickens43 min
Apr 6, 11:29 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton46 min
Apr 6, 11:40 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee35 min
Apr 6, 11:41 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, Coweta, DeKalb, Douglas, Fayette and 4 more49 min
Apr 6, 11:51 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot39 min
Apr 7, 12:09 AM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding, Troup and 1 more51 min
Apr 7, 12:15 AM EDTSpecial Weather StatementFFCHall45 min
Apr 7, 12:27 AM EDTSevere Thunderstorm WarningFFCBarrow, Butts, Clarke, Gwinnett, Henry, Jackson and 6 more48 min
Apr 7, 12:43 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Lamar, Monroe, Spalding and 1 more47 min
Apr 7, 12:55 AM EDTSpecial Weather StatementFFCTaylor35 min
Apr 7, 1:03 AM EDTSpecial Weather StatementFFCClarke, Greene, Jasper, Madison, Morgan, Oconee and 2 more42 min
Apr 7, 1:15 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Talbot, Taylor45 min
Apr 7, 1:23 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones52 min
Apr 7, 1:49 AM EDTTornado WarningFFCMarion, Stewart, Webster27 min
Apr 7, 4:09 AM EDTWind AdvisoryFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 42 more16 hr

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.